<< Previous Issue Communications of the Korean Mathematical Society (Vol. 17, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 1—187
Existence and uniqueness of endemic states for an epidemic model with external force of infection
Youngjoon Cha
MSC numbers : 92B05
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 175—187
Notes on some identities involving the Riemann Zeta function
Hyerim Lee, Bo Myoung Ok, and Junesang Choi
MSC numbers : Primary 11M06; Secondary 33C05
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 165—173
Constructive and discrete versions of the Lyapunov's stability theorem and the LaSalle's invariance theorem
Jaewook Lee
MSC numbers : 37B55, 34D20, 37B25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 155—163
Polytopes of minimal null designs
Soojin Cho
MSC numbers : 52B05, 05B99, 05D99, 06A07
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 143—153
Orthogonal distance fitting of ellipses
Ik-Sung Kim
MSC numbers : 65D10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 121—142
A second order upwind method for linear hyperbolic systems
Sung-Ik Sohn and Jun Yong Shin
MSC numbers : 65M06, 65M25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 103—120
A central limit theorem for the stationary multivariate linear process generated by associated random vectors
Tae-Sung Kim, Mi-Hwa Ko, and Sung-Mo Chung
MSC numbers : 60F05, 60G10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 95—102
On the Hausdorff measure for a trajectory of a Brownian motion in $l_2$
Nhansook Cho
MSC numbers : 60J65, 60G17, 60F10, 60F17
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 81—93
On the large deviation property of random measures on the $d$-dimensional Euclidean space
Dae Sik Hwang
MSC numbers : 60
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 71—80
Isometric immersions of manifolds into space forms with the same constant curvatures
Joonsang Park
MSC numbers : 57N35
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 57—69
Operators from certain Banach spaces to Banach spaces of cotype $q\ge 2$
Chong-Man Cho
MSC numbers : 46B28, 46B20
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 53—56
Strong convergence theorems for locally pseudo-contractive mappings in Banach spaces
Jong Soo Jung
MSC numbers : 47H10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 37—51
A study on Carleson measures with respect to general approach regions
Choon-Serk Suh
MSC numbers : 42B25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 31—36
Convergence theorems in measures for the operator-valued Feynman integral
Byung Moo Ahn
MSC numbers : 28C20
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 21—29
Note on Cahen's integral formulas
Junesang Choi
MSC numbers : Primary 33B99; Secondary 11M06, 11M99
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 15—20
실정함수의 근분포에 관한 최근 결과들
기하서, 김영원
MSC numbers : 30D15, 30D20, 33C10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 1—14

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd